# SDR CA190503009

- Difficulty date: April 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Aircraft time: 35,983 hours
- System (JASC): 2730 · Elevator Control System
- Part: Cable
- Part number: S2738125200200
- Condition: Failed
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING HEAVY CHECK, A R/H ELEVATOR CABLE WAS FOUND TO BE DAMAGED AT A FWD QUADRANT. AFTER THE CABLE WAS ORDERED, USING THE RELEVANT IPC, THE CABLE CAME IN AND WAS FOUND TO BE WAY TOO LONG. FURTHER INVESTIGATION IN THE REST OF THE AIRPLANE REVEALED SEVERAL CABLES WITH INCORRECT PART NUMBERS. DURING THE INQUIRY, IT WAS FOUND THAT THERE WAS A DISCREPANCY BETWEEN THE ADOC MANUALS AND THE ATR DOC MANUALS. THE ADOC MANUALS REFERENCED A RUDDER CABLE IN THE ELEVATOR SYSTEM. THE ATR DOC MANUALS ALSO REFERENCED A RUDDER CABLE FOR THE ELEVATOR SYSTEM, BUT ONLY FROM THE 42-500 A/C. THE 300/320 AIRCRAFT REFERENCE THE CORRECT ELEVATOR CABLES. AFTER CONSULTATION WITH ATR, AN ADVANCE COPY OF THE IPC WAS FORWARDED, BUT LATER FOUND TO HAVE THE CABLES IN THE WRONG POSITIONS. ANOTHER ADVANCE COPY WAS PROVIDED WITH CORRECT ORIENTATION. ALL CABLES WITH DAMAGE OR INCORRECT PART NUMBERS WERE REPLACED. WHEN ATTEMPTING TO RUN THE CABLES, IN THE AIRCRAFT, SEVERAL DISSCREPANCIES APPEARED. TWO DIFFERENT JIC`S GAVE TWO DIFFERENT ORIENTATIONS FOR CONNECTING THE CABLES ONTO THE FWD TENSIONER QUADRANT. ALSO, THE DRAWING ISSUED BY ATR TO CLEAR UP THE AFFORMENTIONED PROBLEM, GAVE AN INCORRECT ROUTING FOR THE CABLES IN THE REAR PRESSURE BULKHEAD AREA. ALL DAMAGED CABLES AND ALL CABLES WITH THE INCORRECT P/N HAVE BEEN REPLACED. THE ELEVATOR SYSTEM HAS BEEN RIGGED IAW THE JIC`S THE ADVANCE COPIES OF THE IPC, THE DRAWINGS FROM ATR, AND CONSULTATION WITH ATR. REFER TO W/O 33424191, NR #409,410,413,414,477,484, 485 (TC# 20190503009)
